# SDR SWIA201438263

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 28,344 hours, 16,990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit & Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AND FINAL APPROACH, A STRONG SMOKE ODOR AND SMOKE IN THE COCKPIT AND CABIN.  SMOKE DISSIPATED ON LANDING.  INTERROGATED MDC AND FOUND NO CURRENT FAULTS.  RAN APU WITH EACH PACK WHILE ENGINES OFF WITH NO FAULTS FOUND.  ALSO RAN BOTH ENGINES WITH EACH PACK WHILE APU OFF WITH NO DEFECTS NOTED AFTER EXTENDED PERIOD OF TIME. COULD NOT DUPLICATE FAULT AT THIS TIME IAW AMM.
